# SDR RYN2004F00021

- Difficulty date: July 12, 2003
- Submitted: June 7, 2004
- Operation: Air carrier
- Aircraft: N7639U
- Make and model: Boeing 727222
- Aircraft serial: 19912
- Engine: Pwa JT8D5
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 1U109592
- Condition: Leaking
- Location: Rt Wing Slat
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, DURING ASCENT TO FLIGHT LEVEL 24.0 NR 7 FLAP LED AND YELLOW LIGHTS STAYED ILLUMINATED  DURING FLAP RETRACTION.  IMPLEMENTED PROCEDURES IAW MM FOR TROUBLESHOOTING.  MANUAL STATED TO PROCEED WITH FLIGHT IF LIGHT EXTINGUISHED.  LIGHTS EXTINGUISHED.  UPON REACHING FLIGHT LEVEL 24.0 SPEED .80 MACH LIGHTS FOR NR 7 SLAT LED AND YELLOW LIGHTS ILLUMINATED ON FO BACK PANEL. THE AIRCRAFT ROLLED SLIGHTLY TO THE RT.  PILOT SLOWED AC TO 230 KNOTS AND DESCENDED TO FLIGHT LEVEL 17.0 AND RETURNED WITHOUT FURTHER INCIDENT. REMOVED AND REPLACED NR 7 SLAT ACTUATOR IAW MM.
